# SDR ASOA201100812

- Difficulty date: April 15, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT INDICATORS AT THE OVERWING EXITS ARE WORN, ALL 4 PIECES. TO BE INSTALLED UNDER FLUSH COVER, NOT ON TOP.  REMOVED AND INSTALLED SERVICEABLE MARKERS IAW AMM 11-30-00-000-801 & 11-30-00-400-801.
